# SDR R61A2020123100960

- Difficulty date: December 13, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 43,855 hours, 27,456 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17099451003
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HEAVY CHECK, FOUND CORROSION ON CENTER FUSELAGE 2 RT INBOARD SEAT TRACK AT CROWN TEETH AREA.  REPLACED TRACK PN 170-99451-003, IAW SRM 51-42-01, 51-41-02, SEE AAR NRC NR 4500827-2000-0056 FOR WORK PERFORMED.  AC REMAINS IN YQG FOR COMPLETION.
